# SDR ASAA2023080544417

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,961 hours, 2,013 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ON RECALL. GROUNDED - YES. REF. IFIM 22-11-810-D73 PERFORMED AUTOTEST. PASSED SPEED TRIM FAIL LIGHT EXTINGUISHED OPS TEST GOOD.
